# SDR GTIA2025033138824

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N4916
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,561 hours, 6,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT - OBSERVED FROM BOTH FLIGHT DECK & CABIN DESCENDING THROUGH 10K FT. SMELL LASTED ABOUT 5 MIN THEN DISSIPATED. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS AND ACRID/PUNGENT/IRRITATING/BURNING EYE SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK, FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-COMPLIED WITH W/O 349751, WHICH INCLUDES FUME TROUBLESHOOTING FOR BOTH ENGINES AND A COMPRESSOR WASH. A/C OK FOR CONTINUED SERVICE.
